# SDR UPS99830423

- Difficulty date: August 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N813UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46059
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3755822505
- Condition: Corroded
- Location: Bs 340
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, BATHTUB FITTING HAD HEAVY CORROSION AT FS 340, LONG 28L.  REMOVED AND REPLACED THE FITTING IAW SRM 53-2-0 FIG 2D.
